Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Greenish discharge, vaginal itching. Is this BV? History of using metronidazole for BV. Can I use this time too?

Hi I have light green discharge sometimes and my vaginal region is very itchy and uncomfortable. I'm assuming it is BV? The side of my mouth is also dry, might just be from the weather but not sure, I hope it's not a coldsore! I've had BV before so I went ahead and used my repeat of metronidazole. Am I doing the right thing?
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Green vaginal discharge does occur with BV but it can also occur in other types of vaginal infections like TRICHOMNIASIS,CHLAMYDIA,GONORRHEA etc.
You must consult your doctor and get yourself physically examined along with a vaginal swab culture.
Appropriate medications can be instituted after the swab reprt comes.
There is no point starting any medicine of your own.
Answered: Thu, 11 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor